Breyer, L. A. and Roberts, G. O. (1999) A quasi-ergodic theorem for Markov processes. Stochastic Processes and their Applications, 84 (2). pp. 177-186.Full text not available from this repository.
We prove a conditioned version of the ergodic theorem for Markov processes, which we call a quasi-ergodic theorem. We also prove a convergence result for conditioned processes as the conditioning event becomes rarer.
|Journal or Publication Title:||Stochastic Processes and their Applications|
|Uncontrolled Keywords:||Ergodic theorems ; Markov processes ; Quasi-stationary distributions|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
Faculty of Science and Technology > Lancaster Environment Centre
|Deposited On:||19 Nov 2008 14:44|
|Last Modified:||07 Jan 2015 13:11|
Actions (login required)